# SDR EIA2005145

- Difficulty date: June 27, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 103,054 hours, 25,131 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Apu Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FIRE WARNING INDICATION ON APU DURING FLIGHT.  OCCURS WITH LOOP SELECTOR IN BOTH A OR B.  ACCOMPLISHED FIRE TEST ON APU, APU TEST NORMAL.  PULLED APU FIRE HANDLE AS PRECAUTIONARY.  RERACKED APU FIRE WARNING CARD, OPS CK GOOD.
